# SDR HEEA0012726

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "T" STAYS ON ALL THE TIME AND L/H SIDE OF DISPLAY GOES 188.88 SOMETIMES AND WILL NOT CHANGE.
